Alert archive / Arizona / Wind Advisories in 2024
Wind Advisory 7, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Jun 19, 2024, 1:32 AM MST for Cochise County, Graham County, Greenlee County, Arizona. It took effect at Jun 20, 2024, 5:00 AM MST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2024, 1:32 AM MST (08:32 UTC)
- In effect from
- Jun 20, 2024, 5:00 AM MST
- Expired
- Jun 21, 2024, 12:53 AM MST
- In force
- 20 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ
The radar
The Tucson radar (KEMX), 128 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 8.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4626 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886 WWUS75 KTWC 190832 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 132 AM MST Wed Jun 19 2024 AZZ501>506-192315- /O.CON.KTWC.EH.W.0004.240620T1700Z-240621T0300Z/ Western Pima County-Tohono O'odham Nation-Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area-South Central Pinal County- Southeast Pinal County- Including the cities of Organ Pipe Cactus N.M., Nogales, Marana, Oracle, Sells, Mammoth, Vail, Ajo, Green Valley, Picacho Peak State Park, and Tucson 132 AM MST Wed Jun 19 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... * WHAT...Dangerously hot conditions with temperatures ranging from 106 to 113. * WHERE...South Central Pinal County, Southeast Pinal County, Tohono O'odham Nation, Tucson Metro Area, Upper Santa Cruz River Valley/Altar Valley, and Western Pima County. * WHEN...From 10 AM to 8 PM MST Thursday. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AZZ508-509-192315- /O.NEW.KTWC.WI.Y.0007.240620T1200Z-240621T1200Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Clifton, Willcox, Safford, and Douglas 132 AM MST Wed Jun 19 2024 ...WIND ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM MST FRIDAY... * WHAT...Southeast winds 30 to 40 mph with gusts 40 to 50 mph expected. * WHERE...Eastern Cochise County below 5000 feet and Upper Gila River Valley. * WHEN...From 5 AM Thursday to 5 AM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AWH
5 follow-up statements
989 WWUS75 KTWC 192025 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 125 PM MST Wed Jun 19 2024 AZZ501>506-201200- /O.CON.KTWC.EH.W.0004.240620T1700Z-240621T0300Z/ Western Pima County-Tohono O'odham Nation-Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area-South Central Pinal County- Southeast Pinal County- Including the cities of Sells, Nogales, Marana, Ajo, Green Valley, Vail, Mammoth, Oracle, Picacho Peak State Park, Tucson, and Organ Pipe Cactus N.M. 125 PM MST Wed Jun 19 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY... * WHAT...Dangerously hot conditions with temperatures ranging from 106 to 113. * WHERE...South Central Pinal County, Southeast Pinal County, Tohono O'odham Nation, Tucson Metro Area, Upper Santa Cruz River Valley/Altar Valley, and Western Pima County. * WHEN...From 10 AM to 8 PM MST Thursday. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AZZ508-509-201200- /O.CON.KTWC.WI.Y.0007.240620T1200Z-240621T1200Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Safford, Clifton, Douglas, and Willcox 125 PM MST Wed Jun 19 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM MST FRIDAY... * WHAT...Southeast winds 30 to 40 mph with gusts up to around 50 mph expected. * WHERE...Eastern Cochise County below 5000 feet and Upper Gila River Valley. * WHEN...From 5 AM Thursday to 5 AM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ GEL
891 WWUS75 KTWC 200821 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 121 AM MST Thu Jun 20 2024 AZZ502-504>506-210300- /O.NEW.KTWC.DU.Y.0002.240620T2200Z-240621T0300Z/ /O.CON.KTWC.EH.W.0004.240620T1700Z-240621T0300Z/ Tohono O'odham Nation-Tucson Metro Area-South Central Pinal County-Southeast Pinal County- Including the cities of Vail, Mammoth, Oracle, Tucson, Marana, Green Valley, Sells, and Picacho Peak State Park 121 AM MST Thu Jun 20 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... * WHAT...For the Excessive Heat Warning, Dangerously hot conditions with temperatures ranging from 106 to 113. For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust expected due to thunderstorm outflows. * WHERE...South Central Pinal County, Southeast Pinal County, Tohono O'odham Nation, and Tucson Metro Area. * WHEN...For the Excessive Heat Warning, from 10 AM this morning to 8 PM MST this evening. For the Blowing Dust Advisory, from 3 PM this afternoon to 8 PM MST this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AZZ501-503-210300- /O.CON.KTWC.EH.W.0004.240620T1700Z-240621T0300Z/ Western Pima County-Upper Santa Cruz River Valley/Altar Valley- Including the cities of Organ Pipe Cactus N.M., Ajo, and Nogales 121 AM MST Thu Jun 20 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...Dangerously hot conditions with temperatures ranging from 106 to 113. * WHERE...Upper Santa Cruz River Valley/Altar Valley and Western Pima County. * WHEN...From 10 AM this morning to 8 PM MST this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AZZ508-509-210315- /O.CON.KTWC.WI.Y.0007.240620T1200Z-240621T1200Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Clifton, Douglas, Willcox, and Safford 121 AM MST Thu Jun 20 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 AM MST FRIDAY... * WHAT...Southeast winds 30 to 40 mph with gusts up to around 50 mph expected. * WHERE...Eastern Cochise County below 5000 feet and Upper Gila River Valley. * WHEN...From 5 AM early this morning to 5 AM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AWH
118 WWUS75 KTWC 202038 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 138 PM MST Thu Jun 20 2024 AZZ502-504>506-210300- /O.CON.KTWC.EH.W.0004.000000T0000Z-240621T0300Z/ /O.CON.KTWC.DU.Y.0002.240620T2200Z-240621T0300Z/ Tohono O'odham Nation-Tucson Metro Area-South Central Pinal County-Southeast Pinal County- Including the cities of Oracle, Vail, Marana, Green Valley, Picacho Peak State Park, Tucson, Mammoth, and Sells 138 PM MST Thu Jun 20 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...For the Excessive Heat Warning, Dangerously hot conditions with temperatures ranging from 106 to 113. For the Blowing Dust Advisory, visibility between one-quarter and one mile in blowing dust expected due to thunderstorm outflows. * WHERE...South Central Pinal County, Southeast Pinal County, Tohono O'odham Nation, and Tucson Metro Area. * WHEN...Until 8 PM MST this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. && $$ AZZ501-503-210300- /O.CON.KTWC.EH.W.0004.000000T0000Z-240621T0300Z/ Western Pima County-Upper Santa Cruz River Valley/Altar Valley- Including the cities of Organ Pipe Cactus N.M., Ajo, and Nogales 138 PM MST Thu Jun 20 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Dangerously hot conditions with temperatures ranging from 106 to 113. * WHERE...Upper Santa Cruz River Valley/Altar Valley and Western Pima County. * WHEN...Until 8 PM MST this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AZZ508-509-211200- /O.CON.KTWC.WI.Y.0007.000000T0000Z-240621T1200Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Douglas, Safford, Willcox, and Clifton 138 PM MST Thu Jun 20 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Southeast winds 30 to 40 mph with gusts up to around 50 mph expected. * WHERE...Eastern Cochise County below 5000 feet and Upper Gila River Valley. * WHEN...Until 5 AM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ GEL
053 WWUS75 KTWC 210251 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 751 PM MST Thu Jun 20 2024 AZZ502-504>506-210400- /O.EXP.KTWC.EH.W.0004.000000T0000Z-240621T0300Z/ /O.EXP.KTWC.DU.Y.0002.000000T0000Z-240621T0300Z/ Tohono O'odham Nation-Tucson Metro Area-South Central Pinal County-Southeast Pinal County- Including the cities of Marana, Tucson, Picacho Peak State Park, Vail, Mammoth, Oracle, Green Valley, and Sells 751 PM MST Thu Jun 20 2024 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... The threat has ended. $$ AZZ501-503-210400- /O.EXP.KTWC.EH.W.0004.000000T0000Z-240621T0300Z/ Western Pima County-Upper Santa Cruz River Valley/Altar Valley- Including the cities of Ajo, Organ Pipe Cactus N.M., and Nogales 751 PM MST Thu Jun 20 2024 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... The threat has ended. $$ AZZ508-509-211200- /O.CON.KTWC.WI.Y.0007.000000T0000Z-240621T1200Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Safford, Willcox, Clifton, and Douglas 751 PM MST Thu Jun 20 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... * WHAT...Southeast winds 30 to 40 mph with gusts up to around 50 mph expected. * WHERE...Eastern Cochise County below 5000 feet and Upper Gila River Valley. * WHEN...Until 5 AM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CWR
000 WWUS75 KTWC 210753 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 1253 AM MST Fri Jun 21 2024 AZZ508-509-210900- /O.CAN.KTWC.WI.Y.0007.000000T0000Z-240621T1200Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- Including the cities of Willcox, Safford, Clifton, and Douglas 1253 AM MST Fri Jun 21 2024 ...WIND ADVISORY IS CANCELLED... Winds have dropped below advisory levels. Some breezy east winds will continue this morning in some locations. $$ WJM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 18, 2:27 PM MST, 11 hours 5 minutes earlier.
Area forecast discussion, Jun 18, 2:27 PM MST, 11 hours 5 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 227 PM MST Tue Jun 18 2024 .SYNOPSIS...After a mild decrease in temperatures today, high temperatures heat back up again Thursday and Friday. Moisture will increase starting Thursday and result in the potential for thunderstorms late in the week and through the weekend. && .DISCUSSION...A relative lull in hot temperatures today across the forecast area as highs this afternoon drop back down to seasonable levels. This is due to broad troughing across the western US. The normal high for Tucson is 102 degrees today. Wednesday: Broad troughing continues, though heights/thickness values nudge upward which will result in a few degrees of warming. Thursday: A very interesting weather pattern starts Thursday as the pattern aloft begins to shift. While heights remains elevated with a ridge axis just to our southeast, a strong low level east push, at least partially attributed to what is now the Potential Tropical Cyclone One in the western Gulf of Mexico, will move into Arizona from the east. A very tight surface pressure gradient will ramp up winds considerably, but most notably near the NM border and in the Upper Gila River Valley. These strong east to southeast surface winds are quite anomalous per the ECMWF EFI and we've ramped up the wind forecast east of Tucson Thursday. Some locales, but especially the Upper Gila River Valley may need wind headlines Thursday into Friday, especially if these trends continue. The strong east push will bring with it increased moisture as PWAT values jump to the 1" to 1.25" range Thursday. The western edge of this east push will make it to around the Tucson area Thursday afternoon with a pseudo dry-line/convergence setting up. Still some differences in the ensembles with the GEFS/GEPS pushing the moisture farther west than the ECMWF EPS. This boundary may help to initiate a few mainly dry thunderstorms with little rain but strong and gusty outflow winds (in addition to the background synoptic scale gusty winds). Meanwhile, an Excessive Heat Watch remains in effect from Tucson westward Thursday. Temperature trends have dropped back slightly so will continue to monitor. Friday: The moisture and east push will have made it all the way to the western deserts with ensemble mean PW values ranging from about 1 inch to 1.5 inches across the forecast area. The wind speeds and gradient will remain strong on Friday with continued breezy to windy across the forecast area. Even with the increased moisture, as the high aloft will be nearly overhead with warm mid level temperatures, that will help to limit widespread convection. With that said, still expect at least isolated mainly dry thunderstorms. An Excessive Heat Watch is also in effect Friday but this will need to be re-evaluated over the next day or two as the moisture may help keep temperatures below high heat risk levels, especially for areas near Tucson. Hotter temperatures more likely west of Tucson. Saturday into next week: Once the moisture comes in, it doesn't appear to be going anywhere per ensemble guidance. That means from a moisture perspective, we are in the monsoon. However, with the mid/upper level high nearby, that will certainly be a mitigating factor. Depending on the strength/location of the high each day, that will drive convective trends but at least a low grade monsoon pattern is expected during this time frame with temperatures a few degrees above normal. && .AVIATION...Valid through 20/00Z. SKC through the forecast period. Surface winds SWLY 10-15 kts with gusts to 25 thru 19/03Z. Thereafter, sfc winds decrease to 10 kts or less into Wednesday morning. Aft 19/18Z, sfc winds become SLY/SWLY 10-15 kts with gusts to 25 kts thru the end of the forecast period. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Temperatures are expected to heat back up by Thursday from Tucson westward after the brief few degrees of cooling through Wednesday. Minimum relative humidity values through Wednesday will be 8 to 15 percent with overnight recoveries between 25 to 40 percent. Afternoon breeziness out of the southwest can be expected through Wednesday with gusts to around 20 to 25 mph. Starting Thursday, surface winds turn to the east to southeast and become stronger, especially across Graham/Greenlee/Cochise Counties where sustained 20-ft winds of 20 to 35 mph are expected with stronger gusts. The strongest of these winds will be in the Upper Gila River Valley near Safford. With these east to southeast winds, there will be increased moisture with min RH values in these locales around 20 percent Thursday. So while the winds are at critical levels, RH values will remain just above critical levels but certainly still elevated fire weather conditions due to the strong winds and dry fuels Thursday. Breezy to windy conditions continue Friday, though increased moisture will have overspread more of the forecast area. Some isolated mainly dry thunderstorms are expected starting Thursday from Tucson eastward and then to include the remainder of southeast Arizona Friday. As moisture remains this weekend, isolated thunderstorms will continue each day through the weekend into early next week with a low grade monsoon pattern in place. && .TWC WATCHES/WARNINGS/ADVISORIES... Excessive Heat Watch from Thursday morning through Friday evening for AZZ501>506. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:15 AM MST | Excessive Heat Warning | TWC | Pima, Pinal, Santa Cruz | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.